# SDR SWAA2025063073486

- Difficulty date: May 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED STA747 AFT CARGO COMPARTMENT 2025-335494 <[01] TOOL USED ON STEP 4: EDDY CURRENT EQUIPMENT P/N:NORTEC 600D; S/N:210135503; DUE DATE:24-JUL-25.; [02] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022235; CAL DUE: 07-OCT-25.; [03] PERFORMED REPAIR ON CARGO TRACK RBL 13.84 BTW BS 727E AND BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; SEE INDIVIDUAL SIGNOFFS BELOW.; [04] CERTIFIED CORRECTIVE ACTION STEP 3.  RII ACCOMPLISHED.
